# SDR AALA20011864

- Difficulty date: September 24, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND GOUGE IN SKIN AT STATION 349 LONGERON 29L.  REMOVED DAMAGED AREA OF FUSELAGE SKIN AND INSTALLED REPAIR PER SRM 53-04 FIG 38 SHEET 24.  (M)
